# SDR AALA20160713010

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 51,410 hours, 20,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410147
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 1 BETWEEN BS 344 - 360 IS CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW AARD 51-00-05-R1 AND DRAWING 141A5400.
